Dynamical Yang-Baxter equation and quantum vector bundles

Donin, J. and Mudrov, A. (2005) Dynamical Yang-Baxter equation and quantum vector bundles. Commun. Math. Phys., 254 (3). pp. 719-760. ISSN 1432-0916

Abstract

Metadata

Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Jun 2009 11:08
Last Modified: 12 Jun 2009 11:08
Published Version: http://dx.doi.org/10.1007/s00220-004-1247-8
Status: Published
Publisher: Springer Berlin / Heidelberg
Identification Number: 10.1007/s00220-004-1247-8

Share / Export

Statistics